# SDR DALA2016110808335

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 FROM STA Y=988 TO Y=1009 AT AFT CARGO COMPARTMENT.  SECTION LONGERON 30 FROM STA Y=900 TO Y=1012 WAS REPLACED PER SRM 51-41-01, SRM 51-41-02, SRM 51-41-05, AND SRM 53-20-05 FIG 201 REPAIR 1.
